# SDR MASA2020020300045

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 12,385 hours, 7,217 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN CABIN IN FLIGHT ON APPROUCH
RAN BOTH PACKS, USING BOTH APU AND ALSO ENGINE BLEED AIR AND ANTI ICE SYSTEM  WITH NO SMOKE.
